×

Found 4,606 Documents (Results 1–100)

Convergence of the method of extrapolation from the past for variational inequalities in uniformly convex Banach spaces. (English. Ukrainian original) Zbl 07630522

Cybern. Syst. Anal. 58, No. 4, 564-575 (2022); translation from Kibern. Sist. Anal. 58, No. 4, 82-93 (2022).
MSC:  47Jxx 90Cxx 49Jxx
PDF BibTeX XML Cite
Full Text: DOI

Adaptive reduced basis methods for multiscale problems and large-scale PDE-constrained optimization. (English) Zbl 1498.65002

Münster: Univ. Münster, Mathematisch-Naturwissenschaftliche Fakultät, Fachbereich Mathematik und Informatik (Diss.). xi, 203 p. (2022).
PDF BibTeX XML Cite
Full Text: arXiv

Current trends in analysis, its applications and computation. Proceedings of the 12th ISAAC congress, Aveiro, Portugal, July 29 – August 3, 2019. (English) Zbl 1497.42002

Trends in Mathematics. Research Perspectives. Cham: Birkhäuser (ISBN 978-3-030-87501-5/pbk; 978-3-030-87502-2/ebook). xiv, 699 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. (English) Zbl 1491.49002

Radon Series on Computational and Applied Mathematics 29. Berlin: De Gruyter (ISBN 978-3-11-069596-0/hbk; 978-3-11-069598-4/ebook). viii, 463 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Uncertainty quantification in variational inequalities. Theory, numerics, and applications. (English) Zbl 1479.49002

Boca Raton, FL: CRC Press (ISBN 978-1-138-62632-4/hbk; 978-1-032-14849-6/pbk; 978-1-315-22896-9/ebook). xviii, 386 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic geodesics. (English) Zbl 1499.58024

Ugolini, Stefania (ed.) et al., Geometry and invariance in stochastic dynamics. Selected papers based on the presentations at the the conference on random transformations and invariance in stochastic dynamics, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 378, 59-69 (2021).
MSC:  58J65 60H07 60J60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Equilibrium problems with complementarity constraints in Banach spaces: stationarity concepts, applications and algorithms. (English) Zbl 1496.49001

Darmstadt: TU Darmstadt, Fachbereich Mathematik (Diss.). xviii, 159 p., open access (2021).
PDF BibTeX XML Cite
Full Text: DOI Link

Optimal control theory. Applications to management science and economics. 4th edition. (English) Zbl 1487.49001

Springer Texts in Business and Economics. Cham: Springer (ISBN 978-3-030-91744-9/hbk; 978-3-030-91745-6/ebook). xxvii, 506 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software